MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Bowel Perforation (2668)
Date of Event 01/11/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2014) is considered to be a best estimate.This mdr represents the ventralight st using echo ps (device #2).An additional supplemental emdr was submitted to represent the ventralight st using echo ps (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2014: patient was diagnosed with ventral hernia thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device #1).Per op notes, ¿a large ventral hernia sac was identified with omentum.A small amount of attached colon was reduced.The omentum was removed completely.A ventralight st using echo ps (device #1) was placed and tacked.¿ (b)(6) 2014: patient was diagnosed with small bowel obstruction with abdominal pain and adhesions thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device #2) and lysis of adhesions.(note: there is no operative notes provided for this procedure).(b)(6) 2015: patient was diagnosed with perforation, infected mesh and hiatal hernia with abdominal pain thereby underwent open repair with excision ventralight st using echo ps (device #1 and #2) and implant of biological mesh.Per operation notes, ¿the free floating fecal and purulent contamination in abdominal cavity were removed and irrigated.A large piece of tacked infected old mesh (device #1 & #2) was identified and removed entirely.A large hiatal hernia defect was identified, excised and repaired using sutures.An 8mm perforation in sigmoid colon was identified and proceed with colostomy.A small ventral hernia was identified, reduced and repaired with sutures.A large biological mesh was placed and sutured.¿ (b)(6) 2015: patient was diagnosed with abdominal wall seroma thereby underwent open repair with drainage of seroma.Per op notes, ¿a large seroma was identified with some red old clots were drained and wound vac was placed and sutured.¿.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22673997
Report Number1213643-2025-00696
Device Sequence Number17069296
Product Code FTL
UDI-Device Identifier00801741031755
UDI-Public(01)00801741031755(17)160228(10)HUYB1006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Catalogue Number5955680
Device Lot NumberHUYB1006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight84 KG